Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 15, NWS Dodge City, KS

April 12, 2015Edwards County, Ford County, Kiowa County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Apr 12, 2015, 7:01 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 12, 2015, 7:01 PM CDT (00:01 UTC)
Expired
Apr 12, 2015, 7:45 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Kiowa County, KS

The radar

The Dodge City radar (KDDC), 47 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 12, 7:30 PM CDTTSTM WND GST 5011 N Mullinville, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 12, 5:17 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.0 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3762 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WUUS53 KDDC 130001
SVRDDC
KSC047-057-097-130045-
/O.NEW.KDDC.SV.W.0015.150413T0001Z-150413T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
701 PM CDT SUN APR 12 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FORD COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHWESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 745 PM CDT

* AT 701 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
  WINDHORST...MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3770 9962 3777 9962 3797 9932 3784 9923
      3770 9919
TIME...MOT...LOC 0001Z 251DEG 16KT 3777 9955 

HAIL...1.75IN
WIND...60MPH

$$

FINCH
2 follow-up statements
199 
WWUS53 KDDC 130021
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT SUN APR 12 2015

KSC047-057-097-130045-
/O.CON.KDDC.SV.W.0015.000000T0000Z-150413T0045Z/
FORD KS-EDWARDS KS-KIOWA KS-
721 PM CDT SUN APR 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN FORD...SOUTHWESTERN EDWARDS AND NORTHWESTERN KIOWA
COUNTIES...

AT 720 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF OFFERLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3770 9962 3777 9962 3797 9932 3784 9923
      3772 9932
TIME...MOT...LOC 0020Z 239DEG 34KT 3780 9946 

HAIL...1.75IN
WIND...60MPH

$$

KRUSE
039 
WWUS53 KDDC 130039
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
739 PM CDT SUN APR 12 2015

KSC057-130049-
/O.CAN.KDDC.SV.W.0015.000000T0000Z-150413T0045Z/
FORD KS-

739 PM CDT SUN APR 12 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FORD COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3772 9955 3778 9956 3797 9932 3784 9923
      3772 9932
TIME...MOT...LOC 0039Z 255DEG 27KT 3776 9948 

$$

KSC047-097-130045-
/O.CON.KDDC.SV.W.0015.000000T0000Z-150413T0045Z/
EDWARDS KS-KIOWA KS-
739 PM CDT SUN APR 12 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN EDWARDS AND NORTHWESTERN KIOWA COUNTIES...

AT 739 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
WINDHORST...MOVING EAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CENTERVIEW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3772 9955 3778 9956 3797 9932 3784 9923
      3772 9932
TIME...MOT...LOC 0039Z 255DEG 27KT 3776 9948 

HAIL...1.75IN
WIND...60MPH

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:41 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 12, 6:41 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
641 PM CDT SUN APR 12 2015

...UPDATED FOR AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 206 PM CDT SUN APR 12 2015

THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON ABOVE OR JUST EAST
OF A HAYS, DODGE, TO LIBERAL LINE SPREADING EASTWARD AS THE
EVENING PROGRESSES. THIS IS DUE TO AMPLE MOIST LOWER LEVELS, A
SURFACE COLD FRONT MOVING THROUGH WESTERN KANSAS, RESIDUAL OUTFLOW
FROM STORMS THAT PASSED THROUGH LAST NIGHT, 40+ KNOT 0-6 KM SHEAR,
CAPE VALUES OVER 2000, AND AN UPPER LEVEL SHORTWAVE MOVING THROUGH
THE NORTHERN AND CENTRAL PLAINS. SINCE THE ATMOSPHERE WILL BE
UNSTABLE, A FEW OF THESE STORMS MAY BECOME SEVERE, MAINLY ACROSS
SOUTH CENTRAL KANSAS THROUGH THE EVENING HOURS. THESE STORMS WILL
GENERALLY MOVE TO THE NORTHEAST AS THE EVENING PROGRESSES,
OTHERWISE EXPECT PARTLY CLOUDY SKIES ACROSS THE CWA. THE
AFOREMENTIONED COLD FRONT SLIDES FARTHER SOUTH OVERNIGHT CONFINING
STORM CHANCES ACROSS SOUTH CENTRAL KANSAS AND ALONG THE KS/OK
BORDER. PRECIPITATION CHANCES THEN END BY SUNRISE TOMORROW. PARTLY
CLOUDY SKIES ARE ANTICIPATED TO BE OBSERVED TOMORROW WITH EASTERLY
WINDS ACROSS THE CWA. THE ONLY EXCEPTION TO THIS WILL BE ACROSS
THE KS/OK BORDER WHERE MOSTLY CLOUDY SKIES WILL BE FOUND
THROUGHOUT THE DAY. THIS IS DUE TO SURFACE LOW PRESSURE LOCATED
SOUTH OF THE AREA AS AN UPPER LEVEL LOW MOVES OVER THE SOUTHERN
PLAINS. AS FOR TEMPERATURES, LOWS OVERNIGHT ARE EXPECTED TO RANGE
FROM THE LOWER 40S ACROSS WEST CENTRAL KANSAS TO LOWER 50S ACROSS
SOUTH CENTRAL KANSAS. HIGHS TOMORROW ARE ANTICIPATED TO ONLY REACH
INTO THE MID TO UPPER 60S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 235 PM CDT SUN APR 12 2015

AT THE BEGINNING OF THE EXTENDED PERIOD, UPPER LEVEL TROUGHS WILL BE
LOCATED OVER EASTERN CANADA INTO NEW ENGLAND AND THE NORTHEASTERN
STATES AS WELL AS OVER WESTERN CANADA INTO NORTHERN CALIFORNIA. AN
UPPER LEVEL RIDGE WILL BE SITUATED FROM THE CANADIAN PRAIRIES INTO
THE NORTHERN PLAINS. FARTHER SOUTH, THE REMAINS OF A SOUTHWESTERN
U.S. CLOSED LOW WILL BE OVER EASTERN NEW MEXICO AND WEST TEXAS. HIGH
PRESSURE AT THE SURFACE WILL EXTEND FROM THE MIDWEST BACK THROUGH
THE CENTRAL HIGH PLAINS INTO NEW MEXICO.

LIGHT WINDS AND COOL DRY AIR ASSOCIATED WITH THE SURFACE HIGH
PRESSURE SHOULD ALLOW TEMPERATURES TO FALL INTO THE UPPER 30S TO LOW
40S ACROSS CENTRAL AND SOUTHWEST KANSAS BY TUESDAY MORNING. THIS IS
CLOSE TO THE LATEST MOS GUIDANCE NUMBERS. IT COULD WIND UP BEING
COLDER THAN THIS BUT MODEL SOUNDINGS SHOW INCREASING MOISTURE IN THE
MID AND HIGH LEVELS OF THE ATMOSPHERE SUGGESTING THAT WE WILL SEE
INCREASING HIGH LEVEL CLOUDINESS OVERNIGHT.

DURING THE DAY TUESDAY, THE SOUTHERN PLAINS UPPER LOW CONTINUES TO
WEAKEN AS IT LIFTS TO THE NORTHEAST. THE MODELS CONTINUE TO SUGGEST
THAT SOME LIGHT PRECIPITATION COULD OCCUR AS FAR WEST AS CENTRAL
KANSAS TUESDAY AFTERNOON AND EVENING SO WILL MAINTAIN THE SLIGHT
CHANCE FOR SHOWERS CURRENTLY FORECAST FOR THAT AREA.

ALL OF THE MEDIUM RANGE MODELS ARE SHOWING POTENTIAL FOR A PERIOD OF
HIGH CHANCES FOR RAIN AND THUNDERSTORMS DURING THE LATTER HALF OF
THE WEEK. THE UPPER TROUGH OVER THE PACIFIC NORTHWEST IS PROGGED TO
UNDERGO AN ANTICYCLONIC WAVE BREAK WITH A CLOSED OFF LOW DROPPING
INTO THE FOUR CORNERS REGION BY WEDNESDAY NIGHT AND THEN SLOWLY
WOBBLING SOUTH AND EAST THROUGH NEW MEXICO INTO FRIDAY. THIS WILL
DRAW MOISTURE UP FROM THE GULF OF MEXICO INTO THE CENTRAL HIGH
PLAINS. IF MODEL SOLUTIONS CONTINUE THIS TREND, SHOWERS AND
THUNDERSTORMS COULD INCREASE ACROSS WESTERN KANSAS BY LATE WEDNESDAY
AND CONTINUE INTO THE WEEKEND, DEPENDING ON THE MOVEMENT OF THE
UPPER LOW.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 638 PM CDT SUN APR 12 2015

AN UPPER LEVEL DISTURBANCE AND ASSOCIATED COLD FRONT WILL PASS
ACROSS WESTERN KANSAS TONIGHT. WINDS AT THE TAF SITES WILL SHIFT
TO THE NORTHEAST AT 15-20 KTS FOR A FEW HOURS BEHIND THE FRONT,
THEN SETTLE DOWN TO 10-15 KTS FOR THE REMAINDER OF THE PERIOD.
THERE IS ONLY A SLIGHT CHANCE OF A THUNDERSTORM AT KDDC AND KHYS
AS THE FRONT PASSES LATER THIS EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  48  66  42  66 /  20  10  10  10
GCK  45  66  40  67 /  10  10  10  10
EHA  46  64  40  67 /  10  10  10  10
LBL  49  66  42  66 /  20  10  10  10
HYS  44  69  39  69 /  10   0  10  10
P28  52  68  43  66 /  50  10  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HOVORKA_42
LONG TERM...GERARD
AVIATION...FINCH
Hazardous weather outlook, Apr 12, 4:18 AM CDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
418 AM CDT SUN APR 12 2015

KSZ030-031-043>046-061>066-074>081-084>090-130930-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
418 AM CDT SUN APR 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  HAZARDS WEATHER RISK...

  MONDAY...
  NO HAZARDS.

  TUESDAY...
  LIMITED LIGHTNING RISK.
  LIMITED FIRE WEATHER RISK.

  WEDNESDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.

  SATURDAY...
  NO HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/?N=HWO

In the hours before

Special weather statement, Apr 12, 5:42 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
542 PM CDT SUN APR 12 2015

KSZ065-079-122330-
EDWARDS KS-PAWNEE KS-
542 PM CDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PAWNEE AND NORTH CENTRAL
EDWARDS COUNTIES UNTIL 630 PM CDT...

AT 542 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTH OF KINSLEY...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LARNED...GARFIELD...ASH VALLEY...FRIZELL...ZOOK AND SANFORD.

LAT...LON 3796 9937 3803 9943 3831 9921 3807 9894
TIME...MOT...LOC 2242Z 223DEG 19KT 3800 9938

FINCH
Special weather statement, Apr 12, 5:46 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT SUN APR 12 2015

KSZ079-122330-
EDWARDS KS-
546 PM CDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD AND WEST
CENTRAL EDWARDS COUNTIES UNTIL 630 PM CDT...

AT 546 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OFFERLE...MOVING NORTHEAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KINSLEY AND OFFERLE.

LAT...LON 3790 9931 3781 9955 3783 9957 3788 9957
      3801 9950 3797 9940
TIME...MOT...LOC 2246Z 226DEG 30KT 3785 9955

FINCH
Special weather statement, Apr 12, 5:48 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
548 PM CDT SUN APR 12 2015

KSZ088-122330-
CLARK KS-
548 PM CDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CLARK COUNTY UNTIL 630 PM
CDT...

AT 548 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF ACRES...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND AND SITKA.

LAT...LON 3709 9994 3716 10000 3738 9983 3719 9958
TIME...MOT...LOC 2248Z 226DEG 18KT 3716 9995

FINCH
Special weather statement, Apr 12, 6:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
626 PM CDT SUN APR 12 2015

KSZ065-066-079-130030-
EDWARDS KS-PAWNEE KS-STAFFORD KS-
626 PM CDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PAWNEE...
NORTHWESTERN STAFFORD AND EAST CENTRAL EDWARDS COUNTIES UNTIL 730 PM
CDT...

AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF GARFIELD...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LARNED...GARFIELD...SEWARD...RADIUM AND ZOOK.

LAT...LON 3796 9910 3808 9926 3826 9903 3826 9861
      3823 9853
TIME...MOT...LOC 2325Z 231DEG 23KT 3805 9918

KRUSE
Special weather statement, Apr 12, 6:46 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
646 PM CDT SUN APR 12 2015

KSZ078>080-130045-
EDWARDS KS-KIOWA KS-FORD KS-
646 PM CDT SUN APR 12 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FORD...SOUTHWESTERN
EDWARDS AND NORTHWESTERN KIOWA COUNTIES UNTIL 745 PM CDT...

AT 646 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTHEAST OF WINDHORST...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KINSLEY...LEWIS...CENTERVIEW AND WINDHORST.

LAT...LON 3767 9965 3780 9973 3798 9926 3772 9915
TIME...MOT...LOC 2346Z 251DEG 17KT 3775 9960

KRUSE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 7:02 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt58 min
Apr 12, 7:47 PM CDTSpecial Weather StatementDDCBarber58 min
Apr 12, 7:57 PM CDTSevere Thunderstorm WarningDDCBarber42 min
Apr 12, 8:02 PM CDTSevere Thunderstorm WarningDDCPratt, Stafford32 min
Apr 12, 8:20 PM CDTTornado Warning Tornado observedDDCBarber10 min
Apr 12, 8:46 PM CDTSpecial Weather StatementDDCBarber59 min
Apr 12, 9:45 PM CDTSpecial Weather StatementDDCBarber45 min
Apr 12, 10:23 PM CDTSpecial Weather StatementDDCBarber37 min
Apr 12, 10:29 PM CDTSevere Thunderstorm WarningDDCBarber16 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.